Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Tingling and numbness in the head, face and feet. Pain in the back. Reason?

one day i found that right side of my head and face was numb and there was tingling and numbness in right foot then i had waves of tingling in the right leg buttock, after few days numbness of my face and head went away but my tingling sensation in my right foot is there with 3 finger partially numb when i wake up in the morning but generally goes away as the day progresses,last day i had pain in the right side of the back,tingling on the right ise below the shoulder
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response

- Do you suffer of high blood pressure or taking any pills for heart disease? - to exclude stroke. Monitor Blood pressure, do ECG, EEG, and get neurologist consult.

- do you suffer of arthritis or any other rheumatological diseases?

- any other disease such as diabetes ?

- Do you smoke or drink alcohol?

- what is your lipid profile?

Check them with your doctor.

Take care.

Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor